# SDR USAA950262

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Open
- Location: Fwd Lav Serv Dr
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 497 - LOUD VIBRATION ON FORWARD RIGHT PART OF AIRCRAFT.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE CLOSE FORWARD LAV SERVICE LATCH.  NO OTHER FAULTS FOUND ON FORWARD FUSELAGE OF AIRCRAFT, OK FOR SERVICE.  (W)
